THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Gallbladder and Bile Duct Cancer Web

Discussion Board

Mary Beth was posted 01/25/2005 12:56 pm by barbara h
E-mail Address:

Message Text
call the doctor immediately... sounds like a blood clot. does not necessairly mean disease progression. Xeloda, the oral form of 5FU, can cause blood clots, not likey but, is considered serious when it does. i had a blood clot caused from my central line and had the same symptoms as your mom. i waited too many days and ended up in a hospital in another town on a heparin drip. now i'm on warfarin (generic for coumadin) as i still have a central line. good luck

Reply to this message | Return to Main Message List
Responses

DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions.Patients are advised to consult their personal physicians before making any medical decisions.

Biliary Ca Home | Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am